# SDR 2005000015

- Difficulty date: August 31, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 112,884 hours, 22,986 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 40F107
- Part serial: 0948
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL VENTING OUT OF THE LEFT WING VENT BOX AREA.  RIGHT SIDE OK.  NO TANK OVERFILLED LIGHT ON.  APPROX 1600 LBS VENTED. AFTER BLOCK IN FUEL LEAKING OUT OF LEFT FUEL VENT BOX DRAIN.  REMOVED AND REPLACED CLIMB VENT FLOAT VLV IAW DC10 M/M 28-12.  ALSO REMOVED AND REPLACED VENT BOX CK VLV PRECAUTIONARY PER 28-12.
